| Model Number |
AU00T0 |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A other health care professional reported that during an intraocular lens (iol) implant procedure, when the lens was implanted in the patient, the posterior haptic got caught in the plunger and the lens broke.For the moment, the lens has not been explanted and has been replaced by another one, as the patient had inflammation due to other pathologies in addition to the surgery, which had been complicated.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A other health care professional reported that during an intraocular lens (iol) implant procedure, when the lens was implanted in the patient, the posterior haptic got caught in the plunger and the lens broke.For the moment, the lens has not been explanted and has not been replaced by another one, as the patient had inflammation due to other pathologies in addition to the surgery, which had been complicated.